# SDR 05FDEA04245

- Difficulty date: December 12, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 36,620 hours, 26,426 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Scratched
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCARATCHES TO UPPER SURFACE OF RT WING O/B FLAP BETWEEN NR 3 AND NR 4 CANOES NR 36 HURRICANE RITA  REF N00086.  REPAIRED 3 EA DENTS ON RT O/B FLAP IAW A310-200 SRM 57-53-12  REPAIR NR 11.
